American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R42) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David Spring. The golden age of immersion theory in topology: 1959--1973. A mathematical survey from a historical perspective. Bull. Amer. Math. Soc. 42 (2005) 163-180. MR 2133309.
Abstract, references, and article information   
View Article: PDF

[2] Michael Weiss. Calculus of embeddings. Bull. Amer. Math. Soc. 33 (1996) 177-187. MR 1362629.
Abstract, references, and article information   
View Article: PDF

[3] Rob Kusner. Conformal geometry and complete minimal surfaces. Bull. Amer. Math. Soc. 17 (1987) 291-295. MR 903735.
Abstract, references, and article information   
View Article: PDF

[4] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1